# SDR SWAA2022012809804

- Difficulty date: August 8, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A26112
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT DOOR CUTOUT;CAPSTRIP AFT SCUFF PLATE IS CORRODED. / VERIFIED AF CARGO DOOR AFT SCUFFPLATE CAP STRIP AS P/N 453A2611-2 IAW AIPC 25-52-10-02 ATAG: A85565
